The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (689 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 2, 1992, pp. 215–220
DOI: 10.4171/ZAA/612

Published online: 1992-06-30

On the Continuous Dependence on Parameter of the Solution Set of Differential Inclusions

Hoang Duong Tuan[1]

(1) Institute of Mathematics, Hanoi, Vietnam

We prove a theorem on continuous dependence of solutions of differential inclusions in Banach spaces on parameters and derive from it the first fundamental Bogoliubov type theorem on averaging.

Keywords: Differential inclusions, averaging method

Tuan Hoang Duong: On the Continuous Dependence on Parameter of the Solution Set of Differential Inclusions. Z. Anal. Anwend. 11 (1992), 215-220. doi: 10.4171/ZAA/612